# SDR FDEA202009012076

- Difficulty date: September 1, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 18,039 hours, 10,135 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777100001000
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING - 4# SPOILER I/B HINGE LOWER SURFACE DELAMINATED (S=20MM X 15MM,D=2.18MM),   I/B HINGE  INBD SURFACE DELAMINATED (S=60MM X 60MM,D=1.90MM). LH WING - 4# SPOILER I/B HINGE  DELAMINATED.COMPLIED WITH EA: 6-5750-T0356106. TITLE:   WING - FLIGHT SURFACES - LH 4# SPOILER CENTER HINGE ARM LOWER AND OUTSIDE   SURFACE   DELAMINATION. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
